Control in obstacle-pseudoplate problems
with friction on the boundary. optimal
design and problems with uncertain data
Applicationes Mathematicae, Tome 28 (2001) no. 4, pp. 407-426
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Four optimal design problems and a weight minimization
problem are considered for elastic plates with small bending
rigidity, resting on a unilateral elastic foundation, with inner
rigid obstacles and a friction condition on a part of the
boundary. The state problem is represented by a variational
inequality and the design variables influence both the
coefficients and the set of admissible state functions. If some
input data are allowed to be uncertain a new method of reliable
solutions is employed. We prove the existence of a solution to
the above-mentioned problems on the basis of a general theorem
on the control of variational inequalities.
Keywords:
optimal design problems weight minimization problem considered elastic plates small bending rigidity resting unilateral elastic foundation inner rigid obstacles friction condition part boundary state problem represented variational inequality design variables influence coefficients set admissible state functions input allowed uncertain method reliable solutions employed prove existence solution above mentioned problems basis general theorem control variational inequalities
Affiliations des auteurs :
Ivan Hlaváček 1 ; Ján Lovíšek 2
@article{10_4064_am28_4_3,
author = {Ivan Hlav\'a\v{c}ek and J\'an Lov{\'\i}\v{s}ek},
title = {Control in obstacle-pseudoplate problems
with friction on the boundary. optimal
design and problems with uncertain data},
journal = {Applicationes Mathematicae},
pages = {407--426},
year = {2001},
volume = {28},
number = {4},
doi = {10.4064/am28-4-3},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am28-4-3/}
}
TY - JOUR AU - Ivan Hlaváček AU - Ján Lovíšek TI - Control in obstacle-pseudoplate problems with friction on the boundary. optimal design and problems with uncertain data JO - Applicationes Mathematicae PY - 2001 SP - 407 EP - 426 VL - 28 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am28-4-3/ DO - 10.4064/am28-4-3 LA - en ID - 10_4064_am28_4_3 ER -
%0 Journal Article %A Ivan Hlaváček %A Ján Lovíšek %T Control in obstacle-pseudoplate problems with friction on the boundary. optimal design and problems with uncertain data %J Applicationes Mathematicae %D 2001 %P 407-426 %V 28 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am28-4-3/ %R 10.4064/am28-4-3 %G en %F 10_4064_am28_4_3
Ivan Hlaváček; Ján Lovíšek. Control in obstacle-pseudoplate problems with friction on the boundary. optimal design and problems with uncertain data. Applicationes Mathematicae, Tome 28 (2001) no. 4, pp. 407-426. doi: 10.4064/am28-4-3
Cité par Sources :